MAUDE Adverse Event Report: MICROVENTION, INC. AZUR; Device, Vascular, for Promoting Embolization

MICROVENTION, INC. AZUR; Device, Vascular, for Promoting Embolization
Model Number 45-780308-02
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The instructions for use identifies premature coil separation as a potential complication associated with use of the device.The device was stated to be available for return to the manufacturer, but it has not yet been returned.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during a vascular embolization, the practitioner used an embolization coil implant that released unexpectedly inside the patient, without activation of the detachment system.It was subsequently retrieved using a snare.Consequently, another coil of the same reference and lot number was used, and the procedure was successfully completed.There was also reported to be an increase in operating time of approximately 45 minutes.

Brand Name
AZUR
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7146516118
MDR Report Key25850690
Report Number2032493-2026-08077
Device Sequence Number5444125
Product Code KRD
UDI-Device Identifier00842429119174
UDI-Public(01)00842429119174(11)251222(17)301130(10)0001498633
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-780308-02
Device Lot Number0001498633
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown